# SDR SWAA2016022549420

- Difficulty date: January 17, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 62,256 hours, 49,479 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 654948829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR, AFT SUPPORT FITTING HOLE, CRACKED ABOUT 7 O'CLOCK POSITION, LOCATED INBD RSS 224.14, HOLE 5.  REPAIRED FITTING IAW ER & EA.
